# SDR AALA972412

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATIONS 870 SPAR WEB CENTER TANK CRACKED RBL 3.  INSTALLED DOUBLER PER ESO 11697, DATED 12/9/97.  (M)
